# SDR AALA202109278980

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A300*
- Aircraft serial: 1412
- Aircraft time: 66,629 hours, 25,063 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Seal
- Condition: Blown
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: VERY ROUGH TAKE OFF ROLL AFTER TAKE OFF LANDING GEAR SHOCK ABSORBER FAULT ON ECAM. RECYCLED LANDING GEAR WITH SAME SAME RESULT. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHL WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND NOSE LANDING GEAR STRUT FLAT DUE TO BLOWN SEALS. REPLACED SEALS AND ACCOMPLISHED NOSE LANDING GEAR STRUT REPACK PER TASK CARD 26L71032001.
